Alert archive / Arkansas / Flash Flood Warnings in 2018
Flash Flood Warning 9, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Feb 22, 2018, 4:34 AM CST for Ashley County, Chicot County, Arkansas; Morehouse Parish, Louisiana. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 22, 2018, 4:34 AM CST (10:34 UTC)
- Expired
- Feb 22, 2018, 10:30 AM CST
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ashley County, AR, Chicot County, AR, Morehouse Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 173 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 22, 5:00 AM CST | FLASH FLOOD | 1 Ssw Bastrop, LA | FLASH FLOODING ON SOUTH WASHINGTON ROAD. |
| Feb 22, 5:00 AM CST | FLASH FLOOD | 2 Nne Bastrop, LA | WATER ACROSS THE ROAD AT CHERRY RIDGE ROAD AND MCCREIGHT STREET IN BASTROP. |
| Feb 22, 5:00 AM CST | FLASH FLOOD | 2 Wnw Bastrop, LA | WATER ACROSS THE ROAD ON EDEN DRIVE IN BASTROP. |
| Feb 22, 5:00 AM CST | FLASH FLOOD | 4 Ne Collinston, LA | FLASH FLOODING REPORTED ON HIGHWAY 138. |
| Feb 22, 5:00 AM CST | FLASH FLOOD | 5 Nne Bastrop, LA | WATER OVER ROADS AT LOG CABIN ROAD AND SHELTON CUTOFF ROAD. |
| Feb 22, 8:35 AM CST | FLASH FLOOD | Dermott, AR | SEVERAL CITY STREETS FLOODED AND CLOSED. |
| Feb 22, 9:00 AM CST | FLASH FLOOD | Dermott, AR | REPORTS OF WATER STILL OVER ROADS IN DERMOTT. EVACUATIONS OF RESIDENTS OCCURRED OVERNIGHT AND ONE RESIDENT WAS EVACUATED FROM FLOODED AREAS THIS MORNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 10.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
476
WGUS54 KJAN 221034
FFWJAN
ARC003-017-LAC067-221630-
/O.NEW.KJAN.FF.W.0009.180222T1034Z-180222T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
434 AM CST THU FEB 22 2018
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Chicot County in southeastern Arkansas...
Ashley County in southeastern Arkansas...
Morehouse Parish in northeastern Louisiana...
* Until 1030 AM CST
* At 433 AM CST, local law enforcement reported several flooded
roadways across Ashley and Chicot counties and Morehouse Parish. 2
to 4 inches of rain have fallen. Flash flooding is already
occurring.
* Some locations that will experience flooding include...
Bastrop, Crossett, Hamburg, Lake Village, Dermott, Eudora, Wilmot,
North Crossett, West Crossett, Portland, Montrose, Parkdale,
Fountain Hill, Beekman, Mcmillan Corner, Jones, Old Milo, Snyder,
Berlin and Galion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3321 9213 3340 9199 3339 9146 3356 9145
3356 9123 3344 9123 3345 9112 3340 9121
3339 9119 3345 9106 3333 9114 3314 9109
3313 9120 3304 9113 3301 9143 3262 9166
3251 9191 3266 9191 3271 9206
$$
DL2 follow-up statements
605
WGUS74 KJAN 221254
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
654 AM CST THU FEB 22 2018
ARC003-017-LAC067-221630-
/O.CON.KJAN.FF.W.0009.000000T0000Z-180222T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chicot AR-Ashley AR-Morehouse LA-
654 AM CST THU FEB 22 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
CHICOT...ASHLEY COUNTIES IN SOUTHEASTERN ARKANSAS AND MOREHOUSE
PARISHES...
At 653 AM CST, local law enforcement reported numerous flooded roads
across the warned area. 3 to 5 inches of rain have fallen. Flash
flooding is already occurring.
Some locations that will experience flooding include...
Bastrop, Crossett, Hamburg, Lake Village, Dermott, Eudora, Wilmot,
North Crossett, West Crossett, Portland, Montrose, Parkdale, Fountain
Hill, Beekman, Mcmillan Corner, Jones, Old Milo, Snyder, Berlin and
Galion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3321 9213 3340 9199 3339 9146 3356 9145
3356 9123 3344 9123 3345 9112 3340 9121
3339 9119 3345 9106 3333 9114 3314 9109
3313 9120 3304 9113 3301 9143 3262 9166
3251 9191 3266 9191 3271 9206
$$
DL570
WGUS74 KJAN 221452
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
852 AM CST THU FEB 22 2018
ARC003-017-LAC067-221501-
/O.CAN.KJAN.FF.W.0009.000000T0000Z-180222T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chicot AR-Ashley AR-Morehouse LA-
852 AM CST THU FEB 22 2018
...THE FLASH FLOOD WARNING FOR CHICOT...ASHLEY COUNTIES IN
SOUTHEASTERN ARKANSAS AND MOREHOUSE PARISHES IS CANCELLED...
The heavy rain has ended. Some areas remained flooded. Please
continue to heed any remaining road closures.
LAT...LON 3321 9213 3340 9199 3339 9146 3356 9145
3356 9123 3344 9123 3345 9112 3340 9121
3339 9119 3345 9106 3333 9114 3314 9109
3313 9120 3304 9113 3301 9143 3262 9166
3251 9191 3266 9191 3271 9206
$$
JCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 11:38 PM CST, 4 hours 56 minutes earlier.
Area forecast discussion, Feb 21, 11:38 PM CST, 4 hours 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1138 PM CST Wed Feb 21 2018
...FLOODING CONTINUING IN THE DELTA THROUGH EARLY TODAY...
.UPDATE...
Updated for 06Z aviation discussion
&&
.AVIATION...
06Z TAF discussion:
BKN/OVC MVFR ceilings encompass the majority of the area this
evening. A band of SHRA/TSRA in association with a cold front
extends from NE Louisiana across SE Arkansas and NW Mississippi.
This was resulting in reduced visibility to MVFR/IFR in these
areas. This activity will move farther east overnight before
stalling and retreating back to the west on Thursday. Ceilings may
fall to IFR levels in some areas with gradual improvements through
the day. Many areas will return to VFR conditions by Thursday
afternoon or early evening. An additional bout of low ceilings is
expected later on Thursday night. /DL/
&&
.DISCUSSION...
Tonight and Thursday: Mid afternoon surface analysis had a nearly
stationary front near a Eupora Mississippi to Winnsboro Louisiana
line. An MCV was noted over our northeast Louisiana parishes
tracking ease northeast along this front. Local radars continued to
show most of the rainfall across our area along and behind this
boundary. There remains a low chance of severe storms along and just
ahead of this boundary through this afternoon. Damaging wind gusts
and a brief tornado or two remain the main threats although heavy
rainfall will also accompany the strongest storms. The severe storm
threat will end by this evening and no additional Tornado Watches
are expected. The flash flood threat will continue into Thursday
morning however, generally northwest of a Greenwood Mississippi to
Winnsboro Louisiana line. The stalled front will move back to the
northwest Thursday as surface and mid level ridging strengthen back
over the area from the east. Otherwise a warmer than normal and
moister than normal airmass will remain much of east Mississippi
spreading west again Thursday. Near record afternoon highs and
record warm morning lows will likely be set again and several sites.
/22/
Tomorrow Night through Friday:
The boundary that has been continuing to dump an abundant amount of
rainfall to our northwest will retreat to the north come late
Thursday/Friday morning. A few scattered rain showers can't be ruled
out Friday during the day but the majority of the region will be
dry. Sticky conditions on Friday however can't be avoid as dewpoints
linger in the mid 60s; high temperatures will be in the upper 70s.
Saturday, ahead of the cold front, is expected to be very windy
after sunrise as the atmosphere starts to mix and bring strong winds
aloft to the surface. Model soundings show winds aloft 35-45kts
around 850mbs. Sustain winds from the south of 20-25kts with gusts
to 30-35kts are being highlighted during the Saturday afternoon
period. Don't be surprised if a limited threat for high wind comes
out in the next 24 hours. With strong warm advection, temperatures
will once again over achieve and be in the mid-80s south of I-20 and
upper 70s to the north.
Late Saturday evening and early Sunday morning hours is when an
upper level trough moves in from our west along with deep low level
low positions in the Great Plains. A higher chance of severe storms
during this time period has been highlighted by SPC several days in
advance. The combination of steep mid-level lapse rates, over 1000
Joules/km of CAPE, sufficient surface to 6km shear (above 30kts),
and helicity values over 150 m2/s2 some areas creates the danger for
hazardous conditions. A limited threat for storms has already been
highlighted in our HWO. Before sunrise storms are expected to push
out to the southeast and lingering rain showers will prevail. Skies
are expected to clear out Sunday morning in the Northern Delta,
however clouds and scattered rain showers to our southeast may stick
around as the front stalls near the coast. Monday afternoon into
Tuesday high pressure to our northeast will building and light rain
showers will continue to push towards the coast.
The middle of next week another surface low will develop over
Oklahoma and scattered rain showers and isolated thunderstorms are
expected to develop Tuesday evening into Thursday. If you are
looking for a break from rain, the later of next week looks pleasant
as a strong surface high develops in Central Canada. Cooler
temperatures may once again make an appearance. /SKH/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 64 83 64 78 / 45 50 14 24
Meridian 66 83 61 79 / 20 16 13 19
Vicksburg 60 80 65 79 / 85 75 19 26
Hattiesburg 67 83 62 79 / 25 12 15 24
Natchez 65 81 66 79 / 49 69 18 26
Greenville 51 69 63 76 / 96 92 24 29
Greenwood 56 77 64 77 / 89 80 20 26
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Thursday morning for MSZ018-019-034-
035-040-041.
LA...Flash Flood Watch through Thursday morning for LAZ007>009-015-
016-023-025.
AR...Flash Flood Watch through Thursday morning for ARZ074-075.
&&Hazardous weather outlook, Feb 21, 9:09 PM CST, 7 hours 25 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 909 PM CST Wed Feb 21 2018 ARZ074-075-MSZ018-230315- Ashley-Chicot-Bolivar- 909 PM CST Wed Feb 21 2018 This hazardous weather outlook is for portions of southeast Arkansas, and northwest Mississippi. .DAY ONE...The rest of Tonight and Thursday FLOODING THREAT...Elevated TIMING...remainder of tonight through Thursday Heavy rain and thunderstorms resulting in flash flooding and additional river flooding are expected through Thursday morning. Total rainfall amounts of 3 to 5 inches are expected, with locally higher amounts possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms capable of producing damaging wind gusts and a few tornadoes are possible across the region late Saturday afternoon through early Sunday morning. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday night. LAZ007>009-015-016-023-MSZ019-034-035-040-041-230315- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Sunflower-Washington-Humphreys-Issaquena-Sharkey- 909 PM CST Wed Feb 21 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Tonight and Thursday FLOODING THREAT...Elevated TIMING...Mainly remainder of tonight Heavy rain and thunderstorms resulting in flash flooding and additional river flooding are expected through tonight. Total rainfall amounts of 3 to 5 inches are expected, with locally higher amounts possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms capable of producing damaging wind gusts and a few tornadoes are possible across the region late Saturday afternoon through early Sunday morning. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday night. LAZ026-MSZ028>033-037>039-043>046-048>052-054>066-072>074-230315- Concordia-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Attala-Winston-Noxubee-Madison MS-Leake-Neshoba-Kemper-Hinds- Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 909 PM CST Wed Feb 21 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...The rest of Tonight and Thursday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms capable of producing damaging wind gusts and a few tornadoes are possible across the region late Saturday afternoon through early Sunday morning. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday night. LAZ024-025-MSZ027-036-042-047-053-230315- Catahoula-Tensas-Carroll-Holmes-Yazoo-Warren-Claiborne- 909 PM CST Wed Feb 21 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Tonight and Thursday FLOODING THREAT...Limited TIMING...remainder of tonight Heavy rain and thunderstorms resulting in flash flooding and additional river flooding are possible through tonight. Total rainfall amounts of 2 to 4 inches are expected, with locally higher amounts possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms capable of producing damaging wind gusts and a few tornadoes are possible across the region late Saturday afternoon through early Sunday morning. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday night. MSZ025-026-230315- Leflore-Grenada- 909 PM CST Wed Feb 21 2018 This hazardous weather outlook is for portions of north central Mississippi. .DAY ONE...The rest of Tonight and Thursday FLOODING THREAT...Limited TIMING...remainder of tonight through Thursday Heavy rain and thunderstorms resulting in flash flooding and additional river flooding are possible through Thursday morning. Total rainfall amounts of 2 to 4 inches are expected, with locally higher amounts possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms capable of producing damaging wind gusts and a few tornadoes are possible across the region late Saturday afternoon through early Sunday morning. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday night. 26 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Feb 22, 12:41 AM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1241 AM CST THU FEB 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD 3 SE HAMBURG 33.20N 91.76W
02/22/2018 ASHLEY AR EMERGENCY MNGR
NUMEROUS FLOODED ROADWAYS ACROSS ASHLEY
COUNTY INCLUDING AR HIGHWAY 8 EAST OF
HAMBURG, MARIAS SALINE RD NEAR CROSSETT,
ASHLEY RD 10, ASHLEY RD 13, ASHLEY RD 299,
ASHLEY RD 402, ASHLEY RD 14 W, ASHLEY RD 12,
AND ASHLEY RD 17.
&&
DLLocal storm report, Feb 22, 1:14 AM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
114 AM CST THU FEB 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD 2 WNW BASTROP 32.78N 91.94W
02/22/2018 MOREHOUSE LA LAW ENFORCEMENT
MULTIPLE PEOPLE EVACUATED FROM RESIDENCES
DUE TO FLOODING ALONG EDEN AVE.
&&
DLLocal storm report, Feb 22, 1:16 AM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
116 AM CST THU FEB 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD 3 W MER ROUGE 32.77N 91.85W
02/22/2018 MOREHOUSE LA LAW ENFORCEMENT
FLOODING REPORTED ON MER ROUGE RD.
&&
DLLocal storm report, Feb 22, 1:17 AM CST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
117 AM CST THU FEB 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD BASTROP 32.77N 91.91W
02/22/2018 MOREHOUSE LA LAW ENFORCEMENT
FLOODING ON S WASHINGTON ST IN BASTROP.
&&
DLLocal storm report, Feb 22, 2:06 AM CST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
206 AM CST THU FEB 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM FLASH FLOOD 7 WNW PARKDALE 33.18N 91.65W
02/22/2018 ASHLEY AR DEPT OF HIGHWAYS
AR HIGHWAY 8 IS CLOSED BETWEEN HAMBURG AND
PARKDALE DUE TO FLASH FLOODING.
&&
DLSpecial weather statement, Feb 22, 2:35 AM CST, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Jackson MS
235 AM CST THU FEB 22 2018
MSZ025-221000-
Leflore-
235 AM CST THU FEB 22 2018
...LOCALLY HEAVY RAINFALL OCCURRING ACROSS LEFLORE COUNTY...
At 235 AM CST, Doppler radar indicated locally heavy rainfall moving
across northern and central portions of Leflore County. Localized
street flooding and ponding of water is possible early this morning.
Locations that may be affected include Greenwood, Itta Bena,
Schlater, and Minter City.
Turn around, don't drown when encountering flooded roads.
LAT...LON 3381 9018 3379 9017 3376 9019 3375 9030
3372 9031 3369 9029 3370 9026 3374 9024
3372 9022 3372 9014 3368 9014 3365 9010
3361 9011 3349 9010 3337 9032 3328 9045
3381 9045
TIME...MOT...LOC 0831Z 239DEG 49KT 3367 9027
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 8:14 PM CST | Flash Flood Warning | JAN | Ashley, Chicot | 6 hr |
| Feb 22, 2:10 AM CST | Areal Flood Warning | JAN | Ashley, Chicot | 6 hr |
| Feb 22, 8:28 AM CST | Areal Flood Warning | JAN | Ashley, Chicot | 9 hr |
| Feb 22, 11:57 AM CST | Areal Flood Warning | JAN | Chicot | 6 hr |
| Feb 22, 5:29 PM CST | Areal Flood Warning | JAN | Chicot | 16 hr |
| Feb 22, 7:32 AM CST | Flash Flood Warning | JAN | East Carroll, Franklin, Madison, Richland, West Carroll | 4 hr |
| Feb 22, 11:09 AM CST | Areal Flood Warning | JAN | Franklin, Madison | 6 hr |
| Feb 22, 11:42 AM CST | Areal Flood Warning | JAN | East Carroll, Madison, Morehouse, Richland, West Carroll | 6 hr |
| Feb 22, 12:14 PM CST | River Flood Warning | JAN | Franklin | 76 days |
Nearby
Flash Flood Warnings in Arkansas, 2018Flash Flood Warnings in Louisiana, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.